MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 0 DEG INSERT 40MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 0 DEG INSERT 40MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 623-00-40G
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Injury (2348)
Date of Event 06/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The following devices were also listed in this report: v40 cocr lfit head 40mm/+12; cat#6260-9-440; lot#mkjae.Accolade tmzf hip stem #6; cat#6020-0637; lot#38109302.Trident psl ha cluster 58mm; cat#542-11-58g.6.5 cancellous bone screw 20mm; cat#2030-6520-1; lot#mnk9tk.6.5 cancellous bone screw 25mm; cat#2030-6525-1; lot#mne1m1.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.A review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Device evaluated by manufacturer? device not available.
 
Event or Problem Description
Patient was admitted to er due to drainage of the hip at incision site of prior total hip replacement.Symptoms outside of drainage unknown.The on-call doctor reviewed the patient's condition and after fluid tests were run, it was deemed the patient's hip was potentially infected.The patient was then scheduled for surgery to remove the implants and place a cemented antibiotic spacer.The revision surgery then took place on (b)(6) 2019, where the implants were removed, fluid and tissue sent for testing, and following positive results of infection, a cemented antibiotic spacer was implanted.No further information is available.

Brand Name
TRIDENT 0 DEG INSERT 40MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8793814
Report Number0002249697-2019-02574
Device Sequence Number16654862
Product Code LPH
UDI-Device Identifier07613327025361
UDI-Public07613327025361
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K061434
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2016
Device Catalogue Number623-00-40G
Device Lot NumberMKP53H
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/18/2019
Initial Report FDA Received Date07/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age64 YR